On inequalities for analytic functions

Rajagopal , C. T. (1953) On inequalities for analytic functions American Mathematical Monthly, 60 (10). pp. 693-695. ISSN 0002-9890

Full text not available from this repository.

Official URL: http://www.jstor.org/stable/10.2307/2307149


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Association of America.
ID Code:81276
Deposited On:06 Feb 2012 04:47
Last Modified:06 Feb 2012 04:47

Repository Staff Only: item control page